# SDR ZZDA2010227

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND L1 DOOR EMERGENCY EXIT LIGHT WAS DISCONNECTED, CHECKED GOOD IAW AMM 33-51.
